# SDR USAA2013061200016

- Difficulty date: May 14, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: D5755010200551
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SUPPORT BEAM ON RT WING BETWEEN WS1228 TO WS1346 & BETWEEN RIB 23 TO RIB 24.  REPLACED SUPPORT BEAM ON RT WING BETWEEN WS1228 TO WS1346 & BETWEEN RIB 23 TO RIB 24 IAW SRM 51-72-11 & AMM 57-51-31.
